Structural and frictional unemployment in an equilibrium search model with heterogeneous agents

Berg, Gerard J. van den ; Ridder, Geert ; Koning, Pierre

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Journal of Applied Econometrics
Volume: 10
Issue number: Supp.1
Page range: S133 - S151
Place of publication: Chichester
Publishing house: Wiley-Blackwell
ISSN: 0883-7252 , 1099-1255
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (van den Berg 2009-2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item